| Model Number |
NG-EVO - KLEMMEINHEIT |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information were not provided.H11: livanova deutschland manufactures the venous clamp.Dhr review: no non-conformity relevant to the issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
Event or Problem Description
Livanova deutschland received a report that, during a procedure, it is not possible to modify the status of the venous clamp: when they turn it on they feel that the clamp does something inside mechanically, but the piston does not move and remaining still even after several attempts to turn the system on and off, with also consequent change of door in the power-pack, the problem remains.There is no report of any patient injury.
Additional Manufacturer Narrative
H11: the essenz venous clamp (vc) was returned to manufacturer: the vc hva board and the photo sensor were replaced and, after performing all the functional tests with positive results, the unit was released back into regular service.The involved clamp was manufactured in 2024 and complaints database review revealed that a similar event has been reported to livanova, before device repair to manufacturer.No adverse trend was detected concerning this failure mode.Based on the investigation findings, the root cause of reported event is faulty hva board and photo sensor.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
Event or Problem Description
See initial report.